# SDR GLBA200909011

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 28,650 hours, 38,114 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THEY HEARD LOUD MOTOR NOISE ON AND OFF.  CONSISTENTLY WITH THE MOTOR NOISE THEY NOTICED THE DC LOAD WOULD GAIN 10-20 PERCENT.  AFTER SEVERAL MIN OF THE THIS THEY NOTICED THE GEAR HANDLE IN TRANSIT LIGHT ILLUMINATED.  IT EXTINGUISHED SHORTLY AFTER.  THE GEAR HANDLE ILLUMINATED AGAIN AND THEY NOTICED THE CIRCUIT BREAKER POPPED.  THEY PUMPED THE GEAR DOWN AND GOT (3) GREEN INDICATION LIGHTS AND THE GEAR HANDLE LIGHT EXTINGUISHED.
